# SDR DALA2017012500623

- Difficulty date: January 24, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 42,358 hours, 29,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SEAT TRACK ANGLE TO TRACK SUPPORT CRACKED AT BOTTOM STA 715 RT SIDE (M). REPLACED CENTER RT SEAT TRACK ANGLE TO TRACK SUPPORT AT STA 715 IAW SRM 51-41-05 AND DWG 9923417.
